# SDR N6WA2016052702

- Difficulty date: May 27, 2016
- Submitted: June 1, 2016
- Operation: Air carrier
- Aircraft: N374CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10090
- Aircraft time: 30,997 hours, 22,553 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook And Loop
- Condition: Missing
- Location: Escape Rope Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY ROPE PANEL HOOK AND LOOP MISSING.   REMOVED & STOWED COVER IN FWD CLOSET.
